# SDR MALA040226

- Difficulty date: February 28, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 12,579 hours, 13,821 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Component: Emergency Light
- Component part number: 66362
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY FLOOR LIGHTING FROM 2A-4A LAYING IN AISLE WITH WIRES BROKEN OFF LIGHT STRIP.  REMOVED AND REPLACED EMERGENCY FLOOR PATH LIGHTING P/N 6636-2 IAW AMM 33-50-20-4.
